# SDR MASA200602183

- Difficulty date: August 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,050 hours, 18,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oxygen Bottle
- Condition: Low
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7172 GSP - "RTF" DUE TO MEDICAL EMERGENCY IN WHICH THE PORTABLE O2 BOTTLE WAS USED.  AC WAS FERRIED TO ORD WHERE THE BOTTLE WAS SERVICED.
